# SDR NACA2022072200001

- Difficulty date: July 22, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 84,996 hours, 14,325 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ACCOMPLISHED EO 767-36-0003, PERFORMED OPS CHECK PER AMM 36-11-07, OPS CHECK OK
